# SDR SWAA2021071993883

- Difficulty date: July 13, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 46,989 hours, 28,082 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Condition: Broken
- Location: E/E Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDLE ON MAIN E/E DOOR BROKEN ; / [01] REMOVED AND REPLACED MAIN E/E DOOR HANDLE IAW AMM 52-48-41 ALSO IAW CMM 52-48-08. OPS CHECK GOOD
